# SDR TRAX200600476

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 5,381 hours, 3,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVED AT AIRCRAFT TO DISCOVER THAT THE OUTSIDE HANDLE TO THE MAIN PASSENGER DOOR WAS BROKEN OFF.
